# SDR HEEA954406

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031426
- Condition: Defective
- Location: 4th Stage
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO N2 DRAG.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  LIFTING AND FLAKING PLASMA IN 4TH STAGE NOZZLE #4 TIP PATH. INSTALLED SERVICEABLE 4TH STAGE NOZZLE.
